# SDR AALA202011099015

- Difficulty date: October 6, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 20,163 hours, 7,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND L=1.091 INCHES CRACK IN SHEAR PLATE AT STR 23L BETWEEN FR 69 TO FR 70 AT AFT GALLEY AREA.  REPLACED SHEAR PLATE, IAW A321 SRM 51-72-11-911-001, 51-42-11-801 & DWG D53471480.
